# SDR C2XA96IA102

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14821
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 160
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001201
- Condition: Corroded
- Location: Fr Nr 36
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE RIGHT OUTBOARD SEAT TRACK AT FRAME 36 WAS FOUND CORRODED.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACK AND THE AIRCRAFT WAS RETURNED TO SERVICE.  AIRCRAFT TOTAL TIME, 13,896.1 HOURS.  TOTAL CYCLES, 17,612.  (X)
